Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 363, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Nov 18, 2015, 9:07 PM EST for Hancock County, Taliaferro County, Warren County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 18, 2015, 9:07 PM EST (02:07 UTC)
- Expired
- Nov 18, 2015, 9:31 PM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hancock County, GA, Taliaferro County, GA, Warren County, GA
The radar
The Robins AFB radar (KJGX), 105 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 18, 8:16 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 2.1 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
438
WUUS52 KFFC 190207
SVRFFC
GAC141-265-301-190245-
/O.NEW.KFFC.SV.W.0363.151119T0207Z-151119T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EST WED NOV 18 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HANCOCK COUNTY IN EAST CENTRAL GEORGIA...
NORTHWESTERN WARREN COUNTY IN EAST CENTRAL GEORGIA...
TALIAFERRO COUNTY IN EAST CENTRAL GEORGIA...
* UNTIL 945 PM EST
* AT 907 PM EST...A SEVERE THUNDERSTORM WAS CENTERED 5 MILES NORTHWEST
OF SPARTA...MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CRAWFORDVILLE...WHITE PLAINS...NORWOOD...SHARON...SPRINGFIELD...
LYNEVILLE...SANDY CROSS...ALEXANDER STEPHENS PARK...RAYTOWN...
POWELTON...SHOULDERBONE...BARNETT AND CADLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST FOR EAST CENTRAL
GEORGIA.
LAT...LON 3325 8305 3331 8313 3344 8306 3349 8298
3354 8300 3367 8292 3362 8288 3364 8287
3364 8285 3365 8281 3361 8275 3361 8271
3362 8269 3360 8269 3360 8266 3349 8261
TIME...MOT...LOC 0207Z 226DEG 41KT 3334 8303
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
661
WWUS52 KFFC 190231
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
931 PM EST WED NOV 18 2015
GAC141-265-301-190241-
/O.CAN.KFFC.SV.W.0363.000000T0000Z-151119T0245Z/
HANCOCK GA-WARREN GA-TALIAFERRO GA-
931 PM EST WED NOV 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HANCOCK...
NORTHWESTERN WARREN AND TALIAFERRO COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM EST FOR EAST CENTRAL
GEORGIA.
LAT...LON 3325 8305 3331 8313 3344 8306 3349 8298
3354 8300 3367 8292 3362 8288 3364 8287
3364 8285 3365 8281 3361 8275 3361 8271
3362 8269 3360 8269 3360 8266 3349 8261
TIME...MOT...LOC 0230Z 226DEG 41KT 3353 8279
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 8:37 PM EST, 30 minutes earlier.
Area forecast discussion, Nov 18, 8:37 PM EST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 837 PM EST WED NOV 18 2015 ..TORNADO WATCH IN EFFECT FOR PORTIONS OF EAST CENTRAL GEORGIA UNTIL THE EARLY MORNING HOURS TONIGHT AND FLOOD WATCH IN EFFECT FOR NORTH GEORGIA THROUGH MID MORNING THURSDAY... .UPDATE... UPDATED WEATHER GRIDS TO INCLUDE AREAS OF FOG DEVELOPING ON BACK SIDE OF MAIN PRECIP SWATH...FEELING MORE CONFIDENT OF THIS HAPPENING IN WAKE OF HEAVY RAIN AS SATELLITE OBS UPSTREAM IN WEST ALABAMA INDICATING A FINE LINE OF CLEARING. SHOULD BE GOOD BET FOR RADIATIONAL COOLING WITH AMPLE LOW LEVEL MOISTURE. LEFT OF ANY DENSE MENTION AT THIS TIME BUT WILL NEED TO MONITOR IF POTENTIAL FOR LOWER VSBYS. ALSO UPDATED TO INCLUDE LATEST TOR WATCH IN EAST PORTIONS OF AREA INTO THE EARLY MORNING HOURS THOUGH TRENDS SHOULD BE ON DIMINISHING SIDE INTO OVERNIGHT. PREVIOUS DISCUSSION FOLLOWS... BAKER && PREV DISCUSSION... /ISSUED 239 PM EST WED NOV 18 2015/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... SYNOPSIS... A COLD FRONT...ASSOCIATED WITH A STRONG NEGATIVELY TILTED TROUGH LOCATED OVER THE UPPER MISSISSIPPI VALLEY... IS CURRENTLY PUSHING EAST ACROSS ALABAMA...WITH SURFACE WARM FRONT EXTENDING FROM NORTHERN AL SEWD TO THE GEORGIA COAST...PLACING THE FORECAST AREA IN THE HEART OF THE WARM SECTOR. WIND ADVISORY AND FLOOD WATCH STILL IN AFFECT FOR PORTIONS OF THE CWA. SQUALL LINE/QLCS CONTINUING TO PUSH ACROSS THE SE THIS AFTERNOON...WITH THE NORTHWARD EXTENSION AFFECTING PARTS OF NW GA AT AFD TIME. WILL SEE THIS LINE CONTINUE TO PROGRESS ACROSS THE CWA FOR THE REMAINDER OF TODAY INTO TONIGHT. BIG QUESTION REGARDING THIS SYSTEM IS THE SEVERE WEATHER POTENTIAL. SYNOPTIC ANALYSIS ACROSS THE REGION REVEALS STRONG DIVERGENCE IN THE RIGHT ENTRANCE REGION OF AN UPPER LEVEL JET STREAK...ASSOCIATED WITH THE PARENT CYCLONE OVER THE UPPER MISSISSIPPI VALLEY. IN ADDITION... A SHORTWAVE OVER THE ARKLATEX AREA IS ROUNDING THE BASE OF A LARGER SCALE TROUGH...WHICH MAY AID IN THE DEVELOPMENT OF A WEAK LOW ALONG THE COLD FRONT. THESE FEATURES WILL PROVIDE THE NECESSARY SYNOPTIC SCALE ASCENT TO MAINTAIN THE QLCS INTO THE EVENING HOURS. IN ADDITION...LATEST REFRESH OF SPC MESOANALYSIS DATA REVEALS VERY IMPRESSIVE SHEAR AND HELICITY VALUES...WITH 0-6KM SHEAR VALUES GREATER THAN 40KTS AND 0-3 HELICITY VALUES STANDING NEAR 600M2/S2 IN SOME LOCATIONS. THESE VALUES FAVOR THE CONTINUED ORGANIZATION OF THE MULTICELL COMPLEX AS WELL AS A FEW SUPERCELL STRUCTURES. IMPRESSIVE 0-1KM SHEAR /40KTS/ AND 0-1 HELICITY /300M2S2/ ALSO SUPPORT THE RISK FOR ROTATION ALONG THE LINE OR WITHIN ANY DISCRETE DEVELOPMENT. HOWEVER...INSTABILITY IS SOMEWHAT LACKLUSTER...WITH SPECIAL 18Z SOUNDING REVEALING JUST UNDER 1000J/KG SBCAPE. THIS WILL KEEP WIDESPREAD SEVERE WEATHER TO A MINIMUM...THOUGH ANY STRONGER CELLS EMBEDDED WITHIN OR AHEAD OF THE QLCS COULD GENERATE DAMAGING WINDS AND PERHAPS A FEW ISOLATED TORNADOES. EXPECT THIS ACTIVITY TO WEAKEN DURING THE EVENING AND INTO THE OVERNIGHT HOURS AS BOTH THE KINEMATIC AND THERMODYNAMIC ENVIRONMENTS BECOMES LESS FAVORABLE FOR QLCS MAINTENANCE. QLCS TO CLEAR THE AREA OVERNIGHT FROM W TO E. SOME SHOWER ACTIVITY WILL LIKELY LINGER ACROSS SE ZONES THROUGH TOMORROW MORNING. COLD AIR ADVECTION FILTERING IN BEHIND THE COLD FRONT WILL MAKE FOR A DRY AND RATHER PLEASANT DAY...WITH GRADUAL CLEARING EXPECTED. TEMPERATURES WILL REMAIN MILD BEFORE A REINFORCING COLD FRONT BRINGS COOLER AIR TO THE AREA THIS WEEKEND. KOVACIK/ATWELL && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... PREVIOUS LONG TERM LOOKS GOOD. NO CHANGES PLANNED. PREVIOUS LONG TERM DISCUSSION FOLLOWS... 17 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... LOOKS TO BE A VERY TRANQUIL LONG TERM PERIOD AND IT STARTS OUT THU NIGHT WITH HIGH PRESSURE BUILDING IN OVER THE OHIO AND TENNESSEE VALLEYS WHILE COLD FRONT THAT HAD AFFECTED THE AREA MOVES INTO CENTRAL FLORIDA. HIGH BRIDGES ACROSS NORTH OF THE AREA THROUGH FRIDAY AFTERNOON PROVIDING MORE OF A MODERATING EASTERLY FLOW REGIME THAN A COLD NORTH ONE. COMBINED WITH CONTINUED ZONAL FLOW ALOFT AND WE WILL NOT SEE TEMPS MAKE ALL THAT MUCH OF A CHANGE AND IN FACT HIGHS ON FRI WILL REMAIN AT OR SLIGHTLY ABOVE NORMAL DESPITE THE FRONTAL PASSAGE. LIKEWISE...LOWS WILL STRUGGLE TO EVEN GET INTO THE UPPER 30S OVER NORTH GA WHILE MID 40S WILL BE THE RULE OVER CENTRAL PORTIONS. NEXT FRONT IS ON TAP FOR SATURDAY AND WHILE THE GFS HAS BEEN CONSISTENTLY DRY IN ITS SOLUTION...THE ECMWF HAS BEEN BACK AND FORTH THE PAST FEW NIGHTS ON HOW MUCH MOISTURE WILL BE ASSOCIATED WITH THE FRONT. TONIGHTS RUN IS DECIDEDLY DRIER AND VERY CLOSE TO THE GFS SO WILL SHOW A DRY FRONTAL PASSAGE WITH THIS SYSTEM FOR THIS GRIDS UPDATE. DEFINITELY MORE COLD AIR ASSOCIATED WITH THIS FRONT AS STRONG SHORTWAVE MOVES THROUGH AND WE SEE A SHORT LIVED BUT SIGNIFICANT TROUGH ACROSS THE AREA. THIS WILL BRING TEMPS DOWN TO BELOW NORMAL WITH HIGHS STRUGGLING TO GET TO 50 ON SUNDAY AND THE COLDEST AIR OF THIS SEASON SUNDAY NIGHT WITH WIDESPREAD MID TO UPPER 20S OVER NORTH GEORGIA. ...WIND ADVISORY NORTH GEORGIA UNTIL 7 PM... FLOOD WATCH NORTH GEORGIA THROUGH THURSDAY MORNING... DEESE && .AVIATION... 00 UPDATE... INITIAL MVFR TO IFR CIGS AND VSBYS AS AREA OF SHRA AND EMBEDDED POSSIBLE TS PUSHES EAST. STRONGEST CONVECTION BRINGING WIND GUSTS UP TO 30 KTS SHOULD IMPACT KAHN AND KMCN SHORTLY AFTER 00Z HERE THEN -SHRA BEHIND AND LOWER WINDS. LLWS WILL CONTINUE UP TO 020 NEAR ATL THRU 03Z WITH 160040KTS AT 020 /POSSIBLY TRANSITIONING MORE SSW/. POTENTIAL FOR LOWER CIGS/VSBYS IN WAKE OF HEAVY RAIN FOR EARLY MORNING FOG BUT CONFIDENCE TOO LOW TO INCLUDE IN TAF FOR THE MOMENT AND WILL ADDRESS IN FUTURE UPDATES TONIGHT. OTHERWISE WINDS SHIFTING SOON TO SW AND EVENTUALLY NW FOR THURSDAY NEAR 10 KTS OR LESS AND PERHAPS SOME LOW END GUSTS. SHOULD SCATTER OUT AND IMPROVE TO VFR GRADUALLY AFTER 11-15Z. //ATL CONFIDENCE...00Z UPDATE... MEDIUM TO LOW ON OVERNIGHT CIG/VSBYS. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 58 70 44 65 / 100 20 0 0 ATLANTA 54 67 45 64 / 90 10 0 0 BLAIRSVILLE 48 65 38 61 / 100 10 0 0 CARTERSVILLE 48 66 40 63 / 70 5 0 0 COLUMBUS 57 71 47 68 / 90 10 0 0 GAINESVILLE 53 67 44 62 / 100 10 0 0 MACON 62 71 45 68 / 100 30 0 0 ROME 46 66 40 63 / 60 5 0 0 PEACHTREE CITY 53 67 41 65 / 90 10 0 0 VIDALIA 68 73 50 69 / 100 60 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE...DAWSON... DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER... GORDON...GREENE...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TALIAFERRO...TOWNS...UNION...WALKER... WALTON...WHITE...WHITFIELD...WILKES. TORNADO WATCH UNTIL 3 AM EST THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BLECKLEY...DODGE...EMANUEL...GLASCOCK...GREENE... HANCOCK...JEFFERSON...JOHNSON...JONES...LAURENS...MONTGOMERY... OGLETHORPE...PULASKI...PUTNAM...TALIAFERRO...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...WARREN...WASHINGTON...WHEELER...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BIBB...CRAWFORD...CRISP...DOOLY...HOUSTON...LAMAR... MACON...MONROE...PEACH...SCHLEY...SUMTER...TAYLOR...UPSON. && SHORT TERM...39/BAKER LONG TERM....39 AVIATION...BAKER
Hazardous weather outlook, Nov 18, 8:44 PM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 844 PM EST WED NOV 18 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 844 PM EST WED NOV 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE THIS EVENING... ...FLOOD WATCH IN EFFECT THROUGH 10 AM THURSDAY... A LINE OF SHOWERS AND THUNDERSTORMS AHEAD OF A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE AREA THROUGH THE EVENING. ALTHOUGH INSTABILITY WILL BE MINIMAL AHEAD OF THE FRONT... STRONG WIND SHEAR WILL BRING A SLIGHT CHANCE OF STRONG TO SEVERE STORMS TO PARTS OF MAINLY CENTRAL GEORGIA THROUGH THE EVENING HOURS. THE MAIN STORM THREAT WILL BE DAMAGING WINDS... BUT AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH THIS EVENING. THE MAIN SEVERE THREAT WILL BE EAST OF A LINE FROM ATHENS TO MACON TO CORDELE AND MAINLY THROUGH MIDNIGHT. IN ADDITION...SHOWERS AND THUNDERSTORMS WILL RESULT IN MODERATE TO HEAVY RAIN ALONG AND AHEAD OF THE COLD FRONT. FOR THIS REASON A FLOOD WATCH REMAINS IN EFFECT FOR NORTH GEORGIA. SEE THE LATEST FLOOD WATCH STATEMENT FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Nov 18, 6:24 PM EST, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
624 PM EST WED NOV 18 2015
GAZ023>025-034-035-047-190015-
GWINNETT GA-BARROW GA-BANKS GA-JACKSON GA-HALL GA-WALTON GA-
624 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GWINNETT...BARROW...
SOUTHWESTERN BANKS...JACKSON...SOUTHERN HALL AND NORTHERN WALTON
COUNTIES UNTIL 715 PM EST...
AT 623 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF HEAVY RAIN SHOWERS AND ISOLATED THUNDERSTORMS EXTENDING FROM
NEAR REST HAVEN TO NEAR AUBURN TO NEAR DACULA...AND MOVING NORTHEAST
AT 35 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...WINDER...JEFFERSON...COMMERCE...SUGAR HILL...BUFORD...
BRASELTON...AUBURN...FLOWERY BRANCH...DACULA...OAKWOOD...LULA...
STATHAM...MAYSVILLE...ARCADE...HOSCHTON...BETHLEHEM...PENDERGRASS...
CARL AND GILLSVILLE.
LAT...LON 3443 8366 3424 8344 3400 8346 3399 8349
3400 8350 3399 8350 3387 8388 3400 8392
3412 8405
TIME...MOT...LOC 2323Z 237DEG 30KT 3410 8394 3403 8387 3394 8385
DJNSpecial weather statement, Nov 18, 6:26 PM EST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 PM EST WED NOV 18 2015
GAZ035>037-047>049-057-190015-
HENRY GA-MORGAN GA-OCONEE GA-NEWTON GA-BARROW GA-CLARKE GA-WALTON GA-
626 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HENRY...NORTHWESTERN
MORGAN...NORTHWESTERN OCONEE...NEWTON...SOUTHEASTERN BARROW...WESTERN
CLARKE AND WALTON COUNTIES UNTIL 715 PM EST...
AT 625 PM EST...A LINE OF HEAVY RAIN SHOWERS AND ISOLATED
THUNDERSTORMS WAS EXTENDING FROM NEAR LOGANVILLE TO JERSEY TO 8
MILES NORTHEAST OF JENKINSBURG...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MONROE...COVINGTON...LOGANVILLE...SOCIAL CIRCLE...STATHAM...OXFORD...
PORTERDALE...WALNUT GROVE...BOGART...RUTLEDGE...NEWBORN...NORTH HIGH
SHOALS...MANSFIELD...BOSTWICK...BETWEEN...GOOD HOPE...JERSEY...
ATHENS-CLARKE COUNTY...GRATIS AND CAMPTON.
LAT...LON 3389 8342 3356 8360 3342 8400 3370 8386
3387 8388 3400 8345
TIME...MOT...LOC 2325Z 241DEG 28KT 3389 8384 3374 8380 3344 8397
DJNSpecial weather statement, Nov 18, 6:52 PM EST, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EST WED NOV 18 2015
GAZ080-081-190015-
TAYLOR GA-CRAWFORD GA-
652 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TAYLOR AND WESTERN
CRAWFORD COUNTIES UNTIL 715 PM EST...
AT 652 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 10 MILES WEST OF ROBERTA
TO 6 MILES NORTH OF IDEAL...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. THE
LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS
OF LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY
FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ROBERTA...REYNOLDS...HORNS...POTTERVILLE...FICKLING MILL...
KNOXVILLE...NAKOMIS AND MUSELLA.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3244 8421 3272 8422 3269 8420 3278 8416
3285 8404 3285 8398 3286 8398 3285 8395
3256 8396 3253 8401 3252 8405 3252 8403
3251 8404 3251 8411 3247 8415
TIME...MOT...LOC 2352Z 230DEG 33KT 3272 8420 3246 8421Special weather statement, Nov 18, 7:14 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EST WED NOV 18 2015
GAZ081-082-190045-
CRAWFORD GA-BIBB GA-
714 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD AND WESTERN BIBB
COUNTIES UNTIL 745 PM EST...
AT 714 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR CULLODEN TO NEAR ROBERTA TO 9 MILES NORTHEAST OF REYNOLDS TO
NEAR FORT VALLEY...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...ROBERTA...HORNS...LAKE TOBESOFKEE...KNOXVILLE...LEE POPE...
SANDY POINT...LIZELLA...JACK BROWN ESTATES...NAKOMIS AND SKIPPERTON.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3254 8400 3282 8402 3285 8396 3285 8390
3291 8379 3276 8369 3269 8371 3269 8377
3259 8393 3256 8395 3256 8396
TIME...MOT...LOC 0014Z 247DEG 31KT 3283 8401 3274 8398 3266 8399 3260
8397 3256 8398Special weather statement, Nov 18, 8:35 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EST WED NOV 18 2015
GAZ110-190200-
TELFAIR GA-
835 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR TELFAIR COUNTY UNTIL 900 PM
EST...
AT 835 PM EST...A STRONG THUNDERSTORM WAS NEAR JACKSONVILLE...OR 15
MILES SOUTH OF MCRAE...MOVING NORTH AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MCRAE...
HELENA...SCOTLAND...JACKSONVILLE...TOWNS...WORKMORE AND HORSE CREEK
WMA.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3179 8304 3206 8301 3212 8291 3211 8291
3208 8288 3205 8281 3202 8278 3201 8274
3185 8280 3182 8281 3182 8284 3178 8286
3178 8289 3179 8290 3178 8292 3179 8298
3178 8299 3178 8303
TIME...MOT...LOC 0135Z 187DEG 35KT 3185 8293Special weather statement, Nov 18, 9:01 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EST WED NOV 18 2015
GAZ051-061-074-190230-
TALIAFERRO GA-WASHINGTON GA-HANCOCK GA-
901 PM EST WED NOV 18 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALIAFERRO...
NORTHWESTERN WASHINGTON AND HANCOCK COUNTIES UNTIL 930 PM EST...
AT 901 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 11 MILES SOUTHEAST OF
REYNOLDS PLANTATION TO NEAR SPARTA TO NEAR DEEPSTEP...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. THE
LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS
OF LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY
FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SPARTA...SPRINGFIELD...WARTHEN...LINTON...POWELTON...CULVERTON...
BEULAH...SHOULDERBONE...DEVEREUX...HAMBURG STATE PARK...MAYFIELD AND
SHOALS.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3300 8305 3303 8306 3307 8304 3308 8305
3307 8306 3320 8307 3330 8316 3331 8315
3334 8314 3349 8287 3347 8285 3346 8287
3344 8285 3343 8282 3339 8283 3336 8280
3327 8278 3325 8275 3312 8275
TIME...MOT...LOC 0201Z 233DEG 33KT 3330 8308 3324 8302 3302 8304The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 7:14 PM EST | Special Weather Statement | FFC | Crawford | 31 min |
| Nov 18, 8:18 PM EST | River Flood Warning | FFC | Forsyth | 15 hr |
| Nov 18, 8:18 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 57 hr |
| Nov 18, 8:18 PM EST | River Flood Warning | FFC | Gwinnett | 26 hr |
| Nov 18, 8:18 PM EST | River Flood Warning | FFC | Gwinnett | 10 hr |
| Nov 18, 8:35 PM EST | Special Weather Statement | FFC | Telfair | 25 min |
| Nov 18, 9:01 PM EST | Special Weather Statement | FFC | Hancock | 29 min |
| Nov 18, 9:08 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 31 hr |
| Nov 18, 9:08 PM EST | River Flood Warning | FFC | Newton, Rockdale | 43 hr |
| Nov 18, 9:08 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Nov 18, 9:15 PM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Nov 18, 9:15 PM EST | River Flood Warning | FFC | Barrow, Jackson | 30 hr |
| Nov 18, 9:20 PM EST | Special Weather Statement | FFC | Oglethorpe | 25 min |
| Nov 18, 9:34 PM EST | Special Weather Statement | FFC | Warren, Wilkes | 26 min |
| Nov 19, 3:59 AM EST | Special Weather Statement | FFC | Glascock, Jefferson, Washington, Wilkinson | 61 min |
| Nov 19, 5:29 AM EST | Special Weather Statement | FFC | Jefferson | 46 min |
| Nov 19, 11:05 AM EST | River Flood Warning | FFC | Gwinnett | 8 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.